# SDR DALA2022042502860

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 22,094 hours, 8,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2207691) DURING INSPECTION FOUND EMERGENCY EXIT SIGNS INOPERATIVE. RE SECURED EMERGENCY EXIT SIGN AT AFT RIGHT AS REQ NO FURTHER DEFECTS NOTED. A/C OK FOR SVC.
